# SDR 97ZZZX1142

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9907K
- Make and model: Bell 206B
- Aircraft serial: 2040
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 500DF28L
- Condition: Burned
- Location: Artifical Horiz
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING NORMAL FLIGHT, PILOT NOTICED A BURNING SMELL.  SHORTLY THEREAFTER, COCKPIT BEGAN TO FILL WITH SMOKE.  AN EMERGENCY LANDING WAS MADE WITHOUT INCIDENT.  MECHANIC FOUND ART HORIZ INOP AND BURNED INTERNALLY.  (HEAVY SMOKE ON INSTRUMENT GLASS.) INSTRUMENT REPLACED AND AIRCRAFT RETURNED TO SERVICE.  NOTE: NO SECONDARY DAMAGE WAS FOUND DUE TO INSTRUMENT FAILURE.
